| Model Number |
FX4514SWC |
| Medical Device Problem Codes |
Failure to Osseointegrate (1863); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inadequate Osseointegration (2646)
| Date of Event |
07/19/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The dental implant fx4514swc was removed on (b)(6) 2018 due to failure to osseointegrate 2 months and 3 days after implantation.The patient has no significant medical history.The doctor noted local infection during explantation.The patient has recovered without complications.